Weight gain while treatment naive?
Dec 26, 2010
Just a quick question, do HIV+ individuals gain weight while they are treatment naive based on caloric intake or is it always a downward spiral until meds are initiated?
Thanks. Curious reader.
Response from Mr. Vergel
Unintentional weight loss in HIV occurs a lot more frequently when viral load is not controlled and in those patients having opportunistic infections. Weight gain is common in those who start HIV medications, but many people have stabilization and normalization of weight after a few months on effective HIV regimens.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Vomiting?
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Rash After Giving Oral Worried I Have HIV
- Rash After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.